# SDR CALA0000851

- Difficulty date: June 8, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 44,110 hours, 19,978 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 INCH CRACKS IN NR 1 ENGINE PYLON I/B SIDE ACCESS DOOR PANEL NR 5724L CUTOUT.  A DOUBLER WAS INSTALLED IAW ECRA 5430-01204.
